On the betti number of the image of a codimension- k immersion with normal crossings

Carlos Biasi, Osamu Saeki

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Let f:M→N be a codimension- k immersion with normal crossings of a closed ra-dimensional manifold. We show that/is an embedding if and only if the (m-k+ l)-th Betti numbers of M and f(M) coincide, under a certain condition on the normal bundle of.

Original languageEnglish
Pages (from-to)3549-3554
Number of pages6
JournalProceedings of the American Mathematical Society
Volume123
Issue number11
DOIs
Publication statusPublished - Nov 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the betti number of the image of a codimension- k immersion with normal crossings'. Together they form a unique fingerprint.

  • Cite this